# SDR SCNA20150211015

- Difficulty date: February 5, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLOOR BETWEEN SEAT ROWS 19-23 WILL NOT ILLUMINATE DURING INCOMING OPS CKS. REMOVED AND INSTALLED BATTERY PACK.
